# SDR DXTA2022010654810

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 12,944 hours, 10,039 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Manifold
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR: AFTER APU START, WHEN THE BLEED AIR WAS SELECTED ON, THE CABIN FILLED WITH A STRONG EXHAUST/FUEL SMELL.   REMOVED APU ACCESS PANEL AND INSPECTED INTERIOR OF APU BOX FOR EVIDENCE OF OIL OR FUEL LEAKAGE. NO EVIDENCE OF OIL LEAKS PRESENT STARTED APU AND LOADED WITH ELECTRIC AND BLEED A.IR. INSPECTED APU IN RUNNING CONDITION. FOUND FUEL LEAKING FROM APU FUEL MANIFOLD ONTO COMBUSTION CAN AL A RAPID DROP RATE. GATHERED PICTURES AND ,VIDEO EVIDENCE AND FORWARDED TO MCC REF: CE56DXL AMM49-I0-00 TIGHTENED MANIFOLD FITTING BY ONE FLAT, FUEL DNP DECREASED HOWEVER FUEL COULD STILL BE SEEN LEAKING FROM THE MANIFOLD AND FUEL ODOR WAS STILL PRESENT VENFIED WITH AIRCRAFT POWERED AND BOOST PUMPS RUNNING THERE IS NOT ANY FUEL LEAKING FROM THE APU MANIFOLD ASSY.  COMPLIED WITH ENVIROMENTAL CONTROL SYSTEM DUCT BUM OUT. VERIFIED THERE IS NO COCKPIT OR CABIN SMELL WITH THE APU BLEED SELECTED OFF. CABIN BURNOUT WITH BOTH ENGINES RUNNING AND APU SELECTED OFF. REF: TC-5XL-21-120902M. REMOVED AND REPLACED WATER SEPERATOR CONDENSER BAG, OPERATIONAL AND LEAK CHECKS SATISFACTORY. REF: CE 560XL AMM 12-19-02.
